# SDR DALA1230383722

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 37,790 hours, 15,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS ROWS 10-16 REPORTED INOP BY FLIGHT CREW, FOUND BLOWN FUSE IN POWER SUPPLY M1676.  REPLACED FUSE AND TESTED OK.
